# SDR SWAA2022022396062

- Difficulty date: October 17, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 1016+4'; LBL3 FLOOR STRAP HAS SMALL AREA OF CORROSION; MRK'D. / REMOVED CORROSION ON FLOOR STRAP STA 1016+4 LBL3 MATERIAL LOSS WAS 0.013' ORIGINAL THICKNESS WAS .074' REMAINING MATERIAL IS .061' FLOOR STRAP IS FOUND TO BE OUT OF LIMITS IAW BOEING 737-700 STM 53-70-51-1A-1 ALLOWABLE DAMAGE 1. REMOVED DAMAGED FLOOR STRAP AND REPLACED WITH NEW IAW BOEING DRAWING 147A5600 ID: 0001 REV: 4 USED UT GAUGE AAR#36647 CAL DUE 10JUN19
